| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/05/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked catheter was inconclusive due to the sample condition.A single radiographic image of the patient¿s right arm antecubital fossa was returned for evaluation.A catheter, consistent with the implicated 5fr triple-lumen powerpicc hf, was seen in the image.The image was taken at an angle that made the tubing overlap at the catheter insertion site; therefore, the image angle prevented diagnosis of a definitive kink.It could not be determined with certainty if a kink was present or not.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description
It was reported, kinked picc at approximately the 4cm mark.Catheter placed (b)(6) 2024.Total catheter length is 43cm with 1cm exit site markings.Statlock used to stabilize device.Dwell time: 31 days.Intervention: pulled back.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.